Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online
Ask a Urologist   »  

What causes blood in urine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I had uti with blood in my urine about three weeks ago I took ciprofloxacin and tonight I have blood in my urine again I was wondering why
Posted Sat, 15 Mar 2014 in Urinary and Bladder Problems
Answered by Dr. Prasad 27 minutes later
Brief Answer: Perhaps recurrence.... Detailed Answer: Hi, Bloody urine is concerning. I am not sure how were you investigated three weeks ago and if you had undergone ultrasound scans / cystoscopy then. If you had been investigated comprehensively three weeks ago, then I would not be worried now. It may be a recurrence of minor infection or a renal stone. You should drink plenty of water and monitor the progress. Please note, I presume you are not menstruating now. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor